Any suggestions on hyaluronidase-hydase-injection?

I had my forehead injected with hyaluronidase yesterday afternoon to dissolve the filler I had injected due to an indentation caused by steroid shots. Today the area is more raised and sore. Is this normal? Can I expect it to smooth out?

Doctor Answers 4

#Hyaluronidase - Any suggestions?

It's hard to say for sure but it sounds like what you have is a result of the injection itself (ie, can occur with any needle injection) rather than exactly what was injected.  Hyaluronidase is a thin liquid (not thick like the HA fillers) so it's unlikely that it's the material itself causing the swelling.

I hope that this helps and good luck,

Dr. Alan Engler
Member of #RealSelf500

Hyaluronidase and pain

It can take about a week for the injection to calm down.  If you are still having discomfort I would definitely return to you're treating physician.  Best, Dr. Green

Hyaluronidase Injection and Pain

You just had injections this will take 1-2 weeks to calm down.  If it doesn't at that time, please see your provider.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

You might also like...

Hyaluronidase

Without examining you, it is difficult to 100% reassure you. It likely is just swelling associated with the injection and should subside.   I highly recommend you follow-up with your provider.

Wish you the best!

Babar Sultan, MD
Towson Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.